# SDR 96ZZZM1039

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Part number: 368658188117
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JFK - ON LANDING APPROACH, FOLLOWING GEAR EXTENSION THERE WAS NO LEFT GEAR DOWN AND LOCKED INDICATION.  REMOVED AND REPLACED LEFT GEAR DOWNLOCK LIGHT SOCKET, MFG P/N 368-658-1881-17.  OPERATIONAL CHECK NORMAL.
